MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON LEGACY SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON LEGACY SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065750518
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that water did not come out from a sleeve during irrigation/aspiration.The product was replaced and the surgery was completed.There is no patient harm,.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number, indicates that the product was processed and released according to the product¿s acceptance criteria.The infusion sleeve with the bsi was visually inspected, and no obvious defects were found.A lab stock fluidics management system (fms) was used to test the infusion sleeve.Twist test was performed to check the interference fit between the sleeve and the phaco tip.No twist was observed on the sample.The irrigation free flow rate was tested and found to be within specification.The root cause of the customer's complaint could not be established, since the returned sample met specifications.No contributing factors could be identified that could cause the reported complaint.After the investigation of this complaint, it has been determined, that this sample met specifications.Therefore, no action will be taken at this time.Quality assurance will continue to monitor customer complaints via the complaint review meetings, and will take action for any future occurrences as is deemed necessary.The manufacturer internal reference number is: (b)(4).

Brand Name
LEGACY SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
MDR Report Key11912077
Report Number1644019-2021-00376
Device Sequence Number19797476
Product Code LRO
UDI-Device Identifier00380657505180
UDI-Public00380657505180
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number8065750518
Device Lot Number2366974H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1